Wikimedia Conference 2017/Schedule

From Meta, a Wikimedia project coordination wiki
Jump to: navigation, search
WMCON 2017 Core Conference Program Fringe Events Registration & Participants
Location
Logistics
Contact
Documentation,
Reports, Reviews

Wikimedia Conference logo black.svg

There are different ways of checking the program:

  • The program below (in wiki-tables)
  • The mobile-friendly version (wmcon.wikimedia.de)
  • A pinboard in the entrance of the venue

Main Conference[edit]

Friday 31 March 2017[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building & Learning track
Friday Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
08:30 Walk-in, Registration, Coffee
09:00 40: Orientation for Newcomers to the Wikimedia movement
09:15
09:30
09:45
10:00 Start Together (all participants) in Kindl 1+2

Movement Complexity Celebrating Motivation

Official Opening & Introduction How I Show Up

10:15
10:30
10:45
11:00
11:15
11:30
11:45
12:00 Lunch (90 min) 50: Ask the Board of Trustees anything

(45 min)

Lunch (90 min)
12:15
12:30
12:45
13:00
13:15
13:30 Analyzing the Present Situation, Personalizing the Present Situation 16: Increasing awareness of Wikipedia: How to forge strategic partnerships to achieve this goal? 33: Intro to Wikimedia Foundation Grants 35: Building strategic processes within the movement Facilitation Skills (part 2)
13:45
14:00
14:15
14:30 Break (15 min)
14:45 15: Wikimedia Foundation + Community Partnerships: Let's work better together! 37: The 99 dimensions of community events 36: Project Creation and Management Meeting FDC/WMF finance
15:00
15:15
15:30
15:45 Break (45 min) WikiWomen Meet-up

(open for everyone interested)

16:00
16:15
16:30 Exploring The Issues & Opportunities 22: Put a ring on it - benefits of a formal partnership agreement and how to write one 43: Fantastic employees and where to find them 30: Collaborative + Participatory Communications: A how-to guide Volunteer Supporters Meeting (open for everyone interested)
16:45
17:00
17:15
17:30 Break (15 min)
17:45 25: Sharing talks: Awareness / Usage 24: New ambitions for Wiki Loves Monuments: Collaborating to discover, document, and share the world's built heritage 46: Interacting with the Wikimedia blog and social media accounts Cooperation between Iberocoop and WikiIndaba
18:00
18:15
18:30
18:45
19:00 Regional/thematic meet-ups & Get-together / dinner snack at the conference venue
19:15
19:30
19:45
20:00
~23:00

Saturday 1 April 2017[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building & Learning track
Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
09:00 Walk-in, Coffee Board Chairs Breakfast

(closed session)

09:15
09:30
09:45
10:00 Start Together (all participants) in Kindl 1+2

Agenda Updating 30min Participant Led Discussions 1 + 2 60min

10:15
10:30
10:45
11:00
11:15
11:30
11:45
12:00 Group Photo
12:15
12:30 Participant led discussion 3 (over lunch) Lunch (90 min) GLAM & Education Synergy Lunch

(closed session)

12:45
13:00
13:15
13:30
13:45
14:00 Distilling Key Points 20: Partnerships Clinic: Warning signs and how to deal with them 41: Community leadership development: Where we are now, where we could go 32: Wizards, Muggles and Wikidata: cooperation with external organisations 23: Global policy roundtable
14:15
14:30
14:45
15:00 Break (15 min)
15:15 17: How to get communities and volunteers involved in partnerships 19: Working together: WMF Communications and Wikimedia movement affiliates 39: Advocating for free culture Free room, check the door schedule!
15:30
15:45
16:00
16:15 Break (45 min) Diaspora organisations Meeting Safe space and event ban policies

(work group, please reach out to Delphine)

16:30
16:45
17:00 Theme Construction 18: Bringing collaborative approaches from software development into other partnerships 42: Community Capacity Development - Results and Future 31: The Council Strikes Back ComCom Meeting

(open for everyone interested)

17:15
17:30
17:45
18:00 Break (15 min)
18:15 26: Sharing talks: Advocacy / Outreach 49: Lightning Talks 38: Design a Communication Strategy aligned with your organization's goals Partnerships group meeting

(open for everyone interested)

18:30
18:45
19:00
19:15
19:30 Party at Heimathafen Neukölln (incl. pasta dinner)
19:45
20:00
until
02:00

Sunday 2 April 2017[edit]

Movement Strategy track
Movement Partnerships track
Capacity Building & Learning track
Room Kindl 1+2 Room Britz Room Körner 1 Room Schulenburg Room Hasenheide
10:30 Walk-in, Coffee
10:45
11:00 Prioritisation

What Would that MEAN Internally & Externally

21: Love & Money? How to make it work. Or: What is the relation between funding and partnerships? 48: Give feedback on the Wikimedia Resource Center 45: Cooptation in boards Free room, check the door schedule!
11:15
11:30
11:45
12:00 Break (15 min)
12:15 27: Sharing talks: content /GLAM 34: How to grow a user group 47: Introduction to Wikimedia Foundation brand materials (including what we learned) Free room, check the door schedule!
12:30
12:45
13:00
13:15 Lunch (90 min) EU Policy Executive Lunch

(closed session)

13:30
13:45
14:00
14:15
14:30
14:45 End Together (all participants)

Next Steps

Closing Circle

15:00
15:15
15:30
15:45
16:00
16:15
16:30
16:45
17:00
17:15
17:30 Get-together and dinner snack
17:45
18:00
18:15
18:30
18:45
19:00
19:15
19:30
19:45
20:00
~23:00